# SDR AU001165

- Difficulty date: November 17, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT HAD A SHORTAGE OF LIFE JACKETS ON BOARD.
